ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

December 2007 , Volume 19 , Issue 4

Select all articles

Export/Reference:

Stationary solutions to the one-dimensional Cahn-Hilliard equation: Proof by the complete elliptic integrals
Satoshi Kosugi, Yoshihisa Morita and Shoji Yotsutani
2007, 19(4): 609-629 doi: 10.3934/dcds.2007.19.609 +[Abstract](942) +[PDF](268.8KB)
Bifurcation of relaxation oscillations in dimension two
Freddy Dumortier and Robert Roussarie
2007, 19(4): 631-674 doi: 10.3934/dcds.2007.19.631 +[Abstract](1105) +[PDF](523.7KB)
Action functionals that attain regular minima in presence of energy gaps
Alessandro Ferriero
2007, 19(4): 675-690 doi: 10.3934/dcds.2007.19.675 +[Abstract](813) +[PDF](192.6KB)
Mild mixing property for special flows under piecewise constant functions
Krzysztof Frączek, M. Lemańczyk and E. Lesigne
2007, 19(4): 691-710 doi: 10.3934/dcds.2007.19.691 +[Abstract](828) +[PDF](371.8KB)
Asymptotic behavior of solutions of complex discrete evolution equations: The discrete Ginzburg-Landau equation
N. I. Karachalios, Hector E. Nistazakis and Athanasios N. Yannacopoulos
2007, 19(4): 711-736 doi: 10.3934/dcds.2007.19.711 +[Abstract](1084) +[PDF](361.9KB)
Campanato-type boundary estimates for Rothe's scheme to parabolic partial differential systems with constant coefficients
Nobuyuki Kato and Norio Kikuchi
2007, 19(4): 737-760 doi: 10.3934/dcds.2007.19.737 +[Abstract](988) +[PDF](319.7KB)
On the intersection of homoclinic classes on singular-hyperbolic sets
S. Bautista, C. Morales and M. J. Pacifico
2007, 19(4): 761-775 doi: 10.3934/dcds.2007.19.761 +[Abstract](804) +[PDF](312.9KB)
The geometry of mesoscopic phase transition interfaces
Matteo Novaga and Enrico Valdinoci
2007, 19(4): 777-798 doi: 10.3934/dcds.2007.19.777 +[Abstract](1037) +[PDF](277.1KB)
Rates of convergence towards the boundary of a self-similar set
L. Olsen
2007, 19(4): 799-811 doi: 10.3934/dcds.2007.19.799 +[Abstract](1042) +[PDF](231.5KB)
New maximum principles for fully nonlinear ODEs of second order
Wenmin Sun and Jiguang Bao
2007, 19(4): 813-823 doi: 10.3934/dcds.2007.19.813 +[Abstract](906) +[PDF](189.4KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]